# SDR AALA202104269005

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 76,763 hours, 29,823 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE ECAM ALERTED TWICE IN FLIGHT ERRONEOUSLY. ACCOMPLISHED TEST OF SMOKE DETECTION CONTROL UNIT. ALL TESTS OK IAW AMM 26-17-00. NO FAULTS FOUND.
